# SDR SIMA200227919

- Difficulty date: September 13, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, INBOARD SEAT TRACK FOR SEAT 1A-4A WERE FOUND TO BE CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW EMB 145 AMM 53-01-06.  (M)
